# SDR P5CA2016062400150

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 19,167 hours, 3,263 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Defective
- Location: Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DOOR MAIN ELECTRICAL CENTER EICAS MESSAGE, DOOR INSPECTED AND FOUND AFT PIN WOULD NOT DISENGAGE AND DEFECTIVE.  ITEM DEFERRED IAW 
DDG 52-48-01.
